zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
General properties for Volterra-type operators in the unit disk. (English) Zbl 1217.30015
Summary: We study general properties such as boundedness, compactness, and geometric properties for two integral operators of Volterra-type in the unit disk.

MSC:
30C45Special classes of univalent and multivalent functions
WorldCat.org
Full Text: DOI
References:
[1] Ch. Pommerenke, “Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation,” Commentarii Mathematici Helvetici, vol. 52, no. 4, pp. 591-602, 1977. · Zbl 0369.30012 · doi:10.1007/BF02567392 · eudml:139717
[2] D. Rostami and K. Maleknejad, “Preconditioners for solving stochastic boundary integral equations with weakly singular kernels,” Computing, vol. 63, no. 1, pp. 47-67, 1999. · Zbl 0949.65143 · doi:10.1007/s006070050050
[3] K. Maleknejad and N. Aghazadeh, “Numerical solution of Volterra integral equations of the second kind with convolution kernel by using Taylor-series expansion method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 915-922, 2005. · Zbl 1061.65145 · doi:10.1016/j.amc.2003.12.075
[4] Y. Ren, B. Zhang, and H. Qiao, “A simple Taylor-series expansion method for a class of second kind integral equations,” Journal of Computational and Applied Mathematics, vol. 110, no. 1, pp. 15-24, 1999. · Zbl 0936.65146 · doi:10.1016/S0377-0427(99)00192-2
[5] A. Aleman and J. A. Cima, “An integral operator on Hp and Hardy’s inequality,” Journal d’Analyse Mathématique, vol. 85, pp. 157-176, 2001. · Zbl 1061.30025 · doi:10.1007/BF02788078
[6] G. Benke and D.-C. Chang, “A note on weighted Bergman spaces and the Cesàro operator,” Nagoya Mathematical Journal, vol. 159, pp. 25-43, 2000. · Zbl 0981.32001
[7] D.-C. Chang, R. Gilbert, and J. Tie, “Bergman projection and weighted holomorphic functions,” in Reproducing Kernel Spaces and Applications, vol. 143 of Operator Theory: Advances and Applications, pp. 147-169, Birkhäuser, Basel, Switzerland, 2003. · Zbl 1049.32007
[8] D.-C. Chang and S. Stević, “The generalized Cesàro operator on the unit polydisk,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 293-308, 2003. · Zbl 1065.47033
[9] Z. Hu, “Extended Cesàro operators on mixed norm spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2171-2179, 2003. · Zbl 1054.47023 · doi:10.1090/S0002-9939-02-06777-1
[10] A. G. Siskakis and R. Zhao, “A Volterra type operator on spaces of analytic functions,” in Function Spaces (Edwardsville, IL, 1998), vol. 232 of Contemporary Mathematics, pp. 299-311, American Mathematical Society, Providence, RI, USA, 1999. · Zbl 0955.47029
[11] X. Zhu, “Volterra type operators from logarithmic Bloch spaces to Zygmund type spaces,” International Journal of Modern Mathematics, vol. 3, no. 3, pp. 327-336, 2008. · Zbl 1169.47027
[12] S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429-446, 1969. · Zbl 0172.09703 · doi:10.2307/1995025
[13] R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755-758, 1965. · Zbl 0158.07702 · doi:10.2307/2033917
[14] A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352-357, 1966. · Zbl 0158.07701 · doi:10.2307/2035165
[15] S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53-59, 1978. · Zbl 0401.30009
[16] S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057-1077, 1987. · Zbl 0611.33007 · doi:10.4153/CJM-1987-054-3
[17] D. Breaz and N. Breaz, “Two integral operator,” Studia Universitatis Babes-Bolyai, Mathematica, Cluj- Napoca, no. 3, pp. 13-21, 2002. · Zbl 1027.30018
[18] J.-L. Liu, “Some applications of certain integral operator,” Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 211-219, 2003. · Zbl 1056.30011
[19] J.-L. Liu, “Notes on Jung-Kim-Srivastava integral operator,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 96-103, 2004. · Zbl 1056.30022 · doi:10.1016/j.jmaa.2004.01.040
[20] B. A. Uralegaddi and C. Somanatha, “Certain integral operators for starlike functions,” Journal of Mathematical Research and Exposition, vol. 15, no. 1, pp. 14-16, 1995. · Zbl 0833.30007
[21] J. L. Li, “Some properties of two integral operators,” Soochow Journal of Mathematics, vol. 25, no. 1, pp. 91-96, 1999. · Zbl 0923.30010
[22] S. Owa, “Properties of certain integral operators,” Georgian Mathematical Journal, vol. 2, no. 5, pp. 535-545, 1995. · Zbl 0837.30013 · doi:10.1007/BF02259672 · emis:journals/GMJ/vol2/contents.htm · eudml:47396
[23] A. G. Siskakis, “The Cesàro operator is bounded on H1,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 461-462, 1990. · Zbl 0719.47020 · doi:10.2307/2048089
[24] A. G. Siskakis, “Composition semigroups and the Cesàro operator on Hp,” Journal of the London Mathematical Society II, vol. 36, no. 1, pp. 153-164, 1987. · Zbl 0634.47038 · doi:10.1112/jlms/s2-36.1.153
[25] J. Miao, “The Cesàro operator is bounded on Hp for 0<p<1,” Proceedings of the American Mathematical Society, vol. 116, no. 4, pp. 1077-1079, 1992. · Zbl 0787.47029 · doi:10.2307/2159491
[26] Y. C. Kim, S. Ponnusamy, and T. Sugawa, “Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 433-447, 2004. · Zbl 1066.30013 · doi:10.1016/j.jmaa.2004.03.081
[27] Y. C. Kim and T. Sugawa, “Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions,” Proceedings of the Edinburgh Mathematical Society II, vol. 49, no. 1, pp. 131-143, 2006. · Zbl 1112.30012 · doi:10.1017/S0013091504000306
[28] S. Li and S. Stević, “Volterra-type operators on Zygmund spaces,” Journal of Inequalities and Applications, vol. 2007, Article ID 32124, 10 pages, 2007. · Zbl 1146.30303 · doi:10.1155/2007/32124 · eudml:129253